# SDR AALA20120228040

- Difficulty date: February 8, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT TO LEFT AFT CARGO 1520 FRAME.  INSTALLED DOUBLER REPAIR PER SRM 53-00-07-2R5 DETAIL 3.
